# SDR 96ZZZX1967

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N24SR
- Make and model: Israel 1124
- Aircraft serial: 332
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40921
- Condition: Corroded
- Location: Antiskid
- Part time: 6,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER IS CORRODED (SEVERELY PITTED).  THIS CORROSION APPEARS TO START AT THE ETCHING USED TO INSTALL PART NUMBER OR SERIAL NUMBER.  THE CORROSION NORMALLY SPREADS ONTO CONNECTOR PLUG AND TENDS TO TRANSFER ONTO AXLE, CORRODING IT.  S/N 406 AND S/N 431.
